# SDR FDEA201508072498

- Difficulty date: August 7, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 478 hours, 10,154 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: AR30271
- Condition: Corroded
- Location: Le Droop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE DROOP PANEL, UPPER SURFACE SKIN FOUND CRACKED FROM STATION XDLE 329.774 - XDLE 325.114.  REPAIRED IAW SRM 57-40-01-2R FIGURE 201 REPAIR 5.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
